# SDR DALA2022022301199

- Difficulty date: February 21, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N129DN
- Make and model: Airbus A321-211
- Aircraft serial: 10315
- Aircraft time: 333 hours, 165 cycles
- System (JASC): 3244 · Tire
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 1029 - TIRE - BLEW A TIRE ON LANDING AND LEFT THE HARD SURFACE. CORRECTIVE ACTION: R/R #3 & #4 WHEEL AND BRAKE ASSEMBLIES. R/R #1 ENGINE NOSE COWL. R/R #1 ENGINE. (LP# 3807236, 2118655, 2128106, 2118623, 2117743, 2114986, 2117745, 2120330, 2130239, 2119674,2129110, 2114829).
